Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Hysteria in Tsunami! BarbaraCat

Posted by katia on August 29, 2003, at 15:18:00

In reply to Re: Hysteria in Tsunami! katia, posted by BarbaraCat on August 29, 2003, at 14:12:52

> First of all, what you're in sounds like a mixed state, pure and simple.

The odd thing about "mixed states" is that it really was like a Tsunami. It came quickly and went quickly(ish). I slept the night thru' and have woken up feeling mildly/mod low, but nothing like last night. yes, I know alcohol played a part in it. But i have had one-two drinks previously in the week and did not have this reaction.

>If you can trace the beginning of it to taking Depakote, well then, seems pretty clear to me. It might be destabilizing you. Who the hell knows why since it's supposed to be doing the opposite. But we BP's are such delicate creatures with crossed wires all over the place.

Well, the beginning of Depakote made me racy and my pdoc said to ramp it up to 500mg (the min. therapeutic level). I felt something happening, something stable-like interspersed with mild highs and mild lows. Some trouble sleeping (you know all about it - trouble falling asleep due to the nightowl in me and then periodic waking and then sleeping soundly thru' the morning 'til noonish). I can't have a life like this. So maybe I still need to go up further on the Dep. I'll call my pdoc today.

>>In reading over your posts, dear Katia, it's my observation that there's a chemical fire going on in your brain, and it's a very recent one.

See, for me, it feels like I've been cycling like this "chemical fire in my brain" for years. This doesn't feel new to me. again, maybe if I up the Depakote, I'll even out more.

> There have been a few posts on here that say that Zyprexa will cut the shit you're going through in 30 minutes or so. Not to be taken daily or anything, just when these waves of zsdk%%!##^f!!! engulf you. I don't know what your insurance situation is, but you know that you've got to get some help about all this, and soon. You've been suffering like this too long, Katia.

I know - it's time to be content and at peace!!!!! The thing about taking a benzo is that my moods swing so quickly that it's over with by the time the benzo probably sets in. I can ask about it. My insurance is none. I pay out of pocket - an empty pocket that is.

>>Taking 1 or 2 benzos helped during the worst of it, but ultimately it turned out to be the other meds I was taking and the FEAR that took over that has it's own life. I thought it was panic attacks, but have come to recognize it as mixed states (same thing as panic, I suppose). I can't encourage you enough to NOT DRINK during this time and get yourself some righteous benzos.

Barbara, I'm not sure because emotions are masked in so many different ways, but I can't help but feel like my main issue is utter despair. It's not so much fear as simply utter despair, with high energy.
I totally agree with you about the no drinking bit.
In regards to the witness stance, I know about this and do practice this too and it has helped me over the years get perspective (more than just perspective). Thanks so much for your lengthy guidance in that. Much much appreciated! I always have a hard time distinguishing between witnesses and repressing. Sometime, these wild emotions need a voice and when I step to witness, it diminishes it somewhat. Which is the point and is probably good, but I think I feel frustrated because I don't have an outlet for these wild emotions. They need to come out.
I'm trying to find healthy ways to do this.
anyway, there's so much to it. figuring all this out. And on top of it, i'm sick todeath of being alone. But i isolate myself because I can't let anyone see me go thru' this and when I have, I've ended up ruining some fantastic relationships or started unhealthy ones that got out of hand. So I isolate myself out of fear of how to BE like this in front of someone. Will I ever sort this out?????
anyway, thank you so much for your care and concern and kind words.
Katia


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:katia thread:9730
URL: http://www.dr-bob.org/babble/20030828/msgs/255371.html